# SDR AALA20120605011

- Difficulty date: June 5, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- Aircraft time: 69,379 hours, 24,472 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM STATIONS 1136 TO 1142 LEFT WHEEL WELL.  INSTALLED KEEL BEAM FITTING PER EA B757-53-024072.
